# SDR SWAA051788

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 62,983 hours, 60,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT WING NR 5 L/E SLAT T/E WEDGE CRACKED.  REMOVED AND REPLACED SLAT ASSY PER MM.
